×

Found 2,940 Documents (Results 1–100)

100
MathJax

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 07548738

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDF BibTeX XML Cite
Full Text: DOI

On the number of linearly independent solutions of the Riemann boundary value problem on the Riemann surface of an algebraic function. (English. Russian original) Zbl 1483.30076

Russ. Math. 65, No. 10, 10-30 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 15-36 (2021).
MSC:  30E25 30F10
PDF BibTeX XML Cite
Full Text: DOI

Finding conformal and isometric immersions of surfaces. (English) Zbl 07456547

Hoffmann, Tim (ed.) et al., Minimal surfaces: integrable systems and visualisation. M:iv workshops, 2016–19. Cham: Springer. Springer Proc. Math. Stat. 349, 13-33 (2021).
MSC:  53A07 49Q10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Constructing Jacobian varieties with many elliptic curves. (English) Zbl 1464.30010

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 201-215 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Complex surfaces with mutually non-biholomorphic universal covers. (English) Zbl 1464.32029

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 153-162 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Orientation-reversing symmetry of closed surfaces immersed in Euclidean 3-space. (English) Zbl 1469.57026

Cunningham, Gabriel (ed.) et al., Polytopes and discrete geometry. AMS special session, Northeastern University, Boston, MA, USA, April 21–22, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 764, 179-192 (2021).
MSC:  57M60 57M12 57M50
PDF BibTeX XML Cite
Full Text: DOI

Dedekind on continuity. (English) Zbl 1464.01010

Shapiro, Stewart (ed.) et al., The history of continua. Philosophical and mathematical perspectives. Oxford: Oxford University Press. 255-282 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification